# SDR YENA2022072200673

- Difficulty date: July 21, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N641JB
- Make and model: Airbus A320-232
- Aircraft serial: 02848
- Aircraft time: 61,709 hours, 21,437 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT#276, SJU-BDL. (AIRCRAFT PERFORMED AN AIR TURN BACK TO SJU) ' PASSING 9'000 FEET FAS REPORTED BURNING RUBBER SMELL THEY REPORTED THE SMELL STARTED AFTER T/O FUMES CHECKLIST COMPLETED SMELL D15 REDUCED  SMELL NOTICED FROM ROW 3 FWD; PERFORMED FIM 05-50-00-810-831 ODOR IDENTIFIED AS A LEVEL A TYPE 10 COMPLIED WITH INFO NOTICE 2017-T015 SECTION A ISOLATED FAULT TO TYPE 10(A) PER TSM 05-50-00-810-085 B/TSM 05-50-00-810-085 D. AIRCRAFT IS OK FOR SERVICE.'
